# SDR UPS04842409

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 781 LOWER HORIZONTAL ANGLE AT LBL 60 APPROX IS CRACKED OVER WING BOX.   REMOVED, FABRICATED AND REPLACED ANGLE IAW  DWG.3643111 AND SRM. 51-1-20D.
